Jump to content





Day 4

Posted by 10schick, 11 June 2012 · 383 views

accutane claravis isotretinoin
Hey everyone!

So it's day 4 of me being on once a day, 30 mg of Claravis. And so far, I am not seeing any side effects, which is a good thing, right? I feel like I should be getting the chapped lips at least by now but hey maybe not. And not really any difference in acne or oil or anything really. If anything, I feel a little tired but that maybe just because I had some busy last couple days so it may not even be Accutane related. And a thing about my dosage, my derm started me out on a half dose because he didn't want me to have an acne flare up and that we are gonna work our way up to the full dosage, which for me is 60 mg. So ask your derm (if you are about to start) to start you out with a lower dose to avoid that dreaded initial breakout! And that's all I have to say for now and I'll keep posting! Take care!




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors